Benadryl Plus Capsules

£5.72

  • Relieves Common Allergy Symptoms
  • Effective In 30 Mins To 1 Hour
  • Active Ingredient: Acrivastine 8mg & Pseudoephedrine 60mg
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

An allergy is when the body has a reaction to a particular food or substance, affecting more than 1 in 4 people in the UK at some point in their lives. Cetirizne is an antihistamine medicine which is a popular treatment for allergies.

Clear
SKU: Benadryl Plus Capsules ( 12 Capsules) Categories: ,
Medication

Product Description

Buy Benadryl Plus Online

My Pharmacy is the Best Place to Buy Benadryl Allergy Relief Plus Online UK in 2020. To order Benadryl Plus Capsules Online in the UK you are not required to have a prescription, but you will need to complete a free online consultation service.

Buy Benadryl Allergy Relief Plus Online UK Next Day Delivery

Through My Pharmacy you can Buy Benadryl Plus Capsules UK Online Next Day Delivery. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Benadryl Allergy Plus

The Active Ingredient in Benadryl Allergy Plus Capsules 12 pack is Acrivastine which is one of the fastest effecting medications for allergy relief taking a little as 15 minutes to work providing relief from itchy eyes, a runny nose, sneezing and skin allergies.

Benadryl Plus Pseudoephedrine

Benadryl Plus Pseudoephedrine containing medications are more effective in reducing sinus pain and providing relief from a blocked nose that is caused by cold and flu, allergies or sinusitis (a sinus Infection). Pseudoephedrine is a fast-reliable decongestant and comes in both solid (tablet or capsule) and liquid form and be purchased without a prescription but should only be used short term.

Benadryl Allergy Plus Congestion

Benadryl Allergy Plus Congestion can be used short term to relieve a runny nose or nasal congestion caused by a common cold or hay fever. Benadryl Allergy Plus Congestion is also known to ease sinus pressure and nasal congestion by using both its antihistamine and decongestant properties.

Benadryl Plus Capsules 12 Pack

Benadryl Plus Capsules 12 Pack can be purchased with our easy to use ordering system without a prescription and delivered straight to your door in a little as 24 hours.

Benadryl Mucus Relief Plus Decongestant

Benadryl Mucus Relief Plus Decongestant product are available to buy in both tablet and liquid form. Benadryl Mucus Relief Plus Decongestant helps to treat an annoying persistent cough that produces mucus and any congestion symptoms including those caused by allergies.

Benadryl Allergy Plus Congestion Ingredients

Benadryl Allergy Plus Congestion Ingredients provide reliable relief from the symptoms caused by most allergies the tablets contain two active ingredients Pseudoephedrine and Acrivastine.

Benadryl Allergy Plus Dosage

Benadryl Allergy Plus Dosage:

Benadryl Plus Capsules are suitable for most adults under 65 years old and children aged 12 years and over. If you are in any doubt, talk to your doctor or pharmacist.

  • Take one capsule three times a day
  • Do not give more than 3 doses in 24 hours
  • If symptoms persist talk to your doctor

Always read before use and follow the Benadryl Allergy Plus Dosage as directed in the patient information leaflet.

Benadryl Allergy Plus Congestion Side Effects

Benadryl Allergy Plus Congestion Side Effects, can occur but that does not necessarily mean that is affects everyone and the effects are usually mild.

If you experience the following, stop taking this medicine and talk to your doctor:

  • A few people have had hallucinations, but this is rare
  • Occasionally people get skin rashes that are sometimes itchy
  • A few men, especially men with prostate problems, may have trouble passing water
  • restlessness, having trouble getting to sleep or bad dreams

If you experience any Benadryl Allergy Plus Congestion Side Effects not included in this leaflet or are not sure about anything, talk to your doctor or our pharmacist here at My Pharmacy UK.

Benadryl Hayfever Tablets

Benadryl Hayfever Tablets can provide relief from all those nasty symptoms caused by not only hay fever but other known allergies such as pet allergies, dust allergies and skin reactions. Benadryl Hayfever Tablets can be used for both adults and children from 12 – 65 years old and taken all year round not just when the pollen count is high.

 

See more on how to treat Hay fever

Active Ingredient In Benadryl

The Active Ingredient In Benadryl is Acrivastine. Acrivastine is a fast acting, non-drowsy antihistamine medication that helps the body block the histamine receptors that cause us to have allergies, by blocking these receptors the active ingredient In Benadryl prevent the body releasing more allergy chemicals providing relief from allergy symptoms and assist’s in relieving itchy skin.

Is Benadryl An Antihistamine?

Is Benadryl An Antihistamine? This is asked by many which is understandable as the company of Benadryl Plus also manufactures other Benadryl products for coughs and colds, Nasal Congestion and much more. So, Is Benadryl An Antihistamine that works well? Benadryl Plus, Benadryl Allergy Relief Plus, Benadryl Plus Capsules 12 pack,

Benadryl Allergy Plus, Benadryl Plus Pseudoephedrine, Benadryl Allergy Plus Congestion

And Benadryl Mucus Relief Plus Decongestant all contain the same or similar antihistamines that are known to provide effective relief against a number of allergies and have been used by millions of people around the world.

Benadryl Plus Reviews

At My Pharmacy we take great pride in providing all over customers with an outstanding service.  Through our free online prescription service, you can trust us to deliver a high-quality service with affordable medicine dispensed by our licensed UK Pharmacy.

Many customers leave Benadryl Plus Reviews via email or via the trust pilot section of the website so everyone can access them. One of our customer’s says  “ Benadryl is definitely worth the money” You can view all our 5-Star Benadryl Plus Reviews at Trustpilot Reviews.

Benadryl Plus Alternatives

Some Benadryl Plus Alternative available to buy through My Pharmacy UK are:

If you have any questions regarding Benadryl Plus Alternatives, Benadryl Allergy Plus Congestion Side Effects or any other queries please feel free to contact us on info@mypharmacy.co.uk we our helpful team will be more than happy to assist.

 

See our other Allergy Treatments

 

 

Side Effects

Benadryl Allergy Relief Plus Decongestant Capsules
can have side-effects, like all medicines, although
these don’t affect everyone and are usually mild.
If you experience the following, stop
taking this medicine and talk to your
doctor:
■ A few people have had hallucinations, but this is
rare.
■ Occasionally people get skin rashes that are
sometimes itchy.
■ A few men, especially men with prostate
problems, may have trouble passing water.
Other effects which may occur include:
■ Restlessness, having trouble getting to sleep or
bad dreams.
If you experience any side-effects not included in
this leaflet or are not sure about anything, talk to
your doctor or pharmacist.
Reporting of side-effects
Also you can help to make sure that medicines
remain as safe as possible by reporting any
unwanted side-effects via the internet at
www.mhra.gov.uk/yellowcard. Alternatively you
can call Freephone 0808 100 3352 (available from
10 a.m. to 2 p.m. Mondays to Fridays) or fill in a
paper form available from your local pharmacy.

Further Information